# SDR ASAA2013052994928

- Difficulty date: May 29, 2013
- Submitted: May 31, 2013
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 24,357 hours, 7,262 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Condition: Faulted
- Location: Ram Air Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ILLUMINATED ON RECALL AND GOES OUT ON MASTER CAUTION, RESET.  ACFT GROUNDED.  CONFIRMED LT PACK, PERFORMED BITE TEST OF NR 1 & NR 2 PACK/ZONE TEMP CONTROLLERS IAW AMM 21-61-00.  FOUND RAM AIR ACTUATOR FAULT ON NR 1 CONTROLLER.  FAULT RESET UPON TEST COMPLETION & SUBSEQUENT TESTS.  ALL OPS NORMAL - NO DEFECTS.  LT PACK LIGHT REMAINS EXTINGUISHED ON MASTER RECALL.  NO HISTORY OF RAM AIR ACT FAULT LT LAST 30 DAYS.  ETOPS GND VERIFICATION SUCCESSFUL.
